# SDR RAIA00505019

- Difficulty date: May 20, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 16,709 hours, 15,532 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 3518 - STL - NOSE WHEEL VIBRATION.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL ASSEMBLIES.
